# SDR DALA2025052003859

- Difficulty date: May 15, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** MULTIPLE AREAS ON AT RBL 3, FR 79-80 (MARKED). REMOVED AND REPLACED INTERCOASTAL BETWEEN FR79-80 RBL 3 PER ASRP A220 BD500-A-J51-42-21-00AAA-078A-A AND BOMBARDIER DWG C01401201 REV -R. (LP# 0968258)
